Instability of stratified currents over an uneven bottom
Doklady Akademii Nauk, Tome 282 (1985) no. 2, pp. 281-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_2_a4,
author = {E. S. Benilov and E. L. Chernyak},
title = {Instability of stratified currents over an uneven bottom},
journal = {Doklady Akademii Nauk},
pages = {281--285},
year = {1985},
volume = {282},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_2_a4/}
}
E. S. Benilov; E. L. Chernyak. Instability of stratified currents over an uneven bottom. Doklady Akademii Nauk, Tome 282 (1985) no. 2, pp. 281-285. http://geodesic.mathdoc.fr/item/DAN_1985_282_2_a4/